# SDR 98ZZZX1770

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 1176415103
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP FUNCTIONS INTERMITTENTLY.  REMOVED AND REPLACED.
